# SDR UALA2013031401542

- Difficulty date: March 13, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 90,796 hours, 14,339 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Nut Plate
- Condition: Missing
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SLAT WING PANEL 500,  LEFT WING.  HAS FIVE FASTENERS DRILLED, NUT PLATES NEED TO BE REPLACED.  REPLACED MISSING NUT PLATES AND SCREWS RE-INSTALLED PANEL.
